# SDR CALA2014062091311

- Difficulty date: June 18, 2014
- Submitted: June 20, 2014
- Operation: Air carrier
- Aircraft: N402UA
- Make and model: Airbus A320-232
- Aircraft serial: 439
- Aircraft time: 66,945 hours, 25,315 cycles
- Engine: Iae V2527A5
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE PACK AT DOOR 1L IS PREVENTING THE DOOR FROM BEING CLOSED.  SECURED DOOR 1L DECORATIVE COVER IAW AMM 25-62-44-000-012-A.
